When was the last time school systems around the country were forced to close down because teachers were getting ill from their traditional vaccines? When was the last time an authoritarian Vaccine Passport was demanded by government for human beings to simply exist within a country due to a virus that kills only 0.003% of all Americans using the worst-case death estimates? When was the last time government pressured a dictionary to change the literal definition of what a vaccine is in order to try to manipulate the Western world into believing that there is nothing nefarious going on here?
And, when was the last time government pressured hundreds of millions of Americans to take an experimental novel treatment (for a virus with a near-0% death rate) that has absolutely no long-term studies completed on it, may effect subjects’ genetics, has no FDA approval, and whos short term studies are often truncated and combined?
Recently, a lot of bad news has hit the AstraZeneca corporation surrounding their experimental biological therapeutic for the Wuhan CCP Virus which may be inducing life-threatening blood clots in some people. And, since that article, more bad news has arisen. However, it must be noted that many and perhaps all of these experimental agents have serious side effects for many people in the short term–most of them not life threatening, but many that are. The number of side effects for these experimental medical technologies seem to be very high in comparison to real traditional vaccines.
Boxes of Johnson & Johnson’s COVID-19 vaccine at Northwell Health’s South Shore University Hospital in Bay Shore, New York on March 3, 2021. REUTERS/Shannon Stapleton/File PhotoJohnson and Johnson makes one of these experimental Wuhan Virus injections as well. And its side effects can be no less terrifying.
A Virginia man suffered a rare reaction to a COVID-19 vaccine that caused a painful rash to spread across his entire body and skin to peel off, doctors said.
Richard Terrell, 74, of Goochland began suffering strange symptoms four days after receiving the one-dose Johnson & Johnson vaccine, news station WRIC reported.
“I began to feel a little discomfort in my armpit and then a few days later I began to get an itchy rash, and then after that I began to swell and my skin turned red,” Terrell told the outlet.
But soon the rash covered his entire body, Terrell said.
“It all just happened so fast. My skin peeled off,” Terrell told the outlet.
“It was stinging, burning and itching. Whenever I bent my arms or legs, like the inside of my knee, it was very painful where the skin was swollen and was rubbing against itself,” he continued.
He went to the emergency room at the hospital, where doctors determined that he had experienced an adverse reaction to the vaccine, WRIC reported.
“We ruled out all the viral infections, we ruled out COVID-19 itself, we made sure that his kidneys and liver was okay, and finally we came to the conclusion that it was the vaccine that he had received that was the cause,” Dr. Fnu Nutan told the outlet.
She said that the medical episode could have been life-threatening if left untreated.
“Skin is the largest organ in the body, and when it gets inflamed like his was, you can lose a lot of fluids and electrolytes,” Nutan told the outlet.
Still, Nutan emphasized that such reactions are extremely rare.
“If you look at the risk for adverse reaction for the vaccine it’s really, really low,” she said. “We haven’t seen a great concern at all. I am a big proponent of the vaccine.”
A sarcastic Twitter poster seems to sum up the credulity of a brainwashed public that is no longer capable of critical thinking in certain situations defined by the government:
ARTICLE SOURCE: 100percentfeedup.com